Ranitidine and citalopram

Common Questions and Answers about Ranitidine and citalopram

zantac

i thought it was the other medication ( citalopram) so i didn't take that <span style = 'background-color: #dae8f4'>and</span> i took the ranitidine, within 30 min of taking i had more <span style = 'background-color: #dae8f4'>and</span> more problems breathing, i felt like i was suffocating. i rang my doctor as i didn't know what to do and she put me through as she could tell i couldn't breathe even through she couldn't understand me. By the time the ambulance arrived my lips and neck has swollen, i could barely say a word let alone a sentence.
I was already taking Oxy, naproxen, flexaril, emtec, ranitidine, xenical <span style = 'background-color: #dae8f4'>and</span> sometimes Arbil <span style = 'background-color: #dae8f4'>and</span> Tylenol, does anyone know if these are all ok together? Thanks!
I am physically exhausted most days I still have 10-15 diareah a day, and I am now having swelling of my feet <span style = 'background-color: #dae8f4'>and</span> hands <span style = 'background-color: #dae8f4'>and</span> muscle cramps in my legs <span style = 'background-color: #dae8f4'>and</span> joint pain in my shoulders. Before I got sick I walked 10 miles a day now I have to rest after getting the mail. The imodium cramps my stomach and the anti cramp drug knocks me out . are these side effects of these drugs ? will they dissapate? do I need to see another DR.?
Husband has spells where he gets a build up of sinus drainage, then starts coughing very deeply, he turns bright red <span style = 'background-color: #dae8f4'>and</span> passes out <span style = 'background-color: #dae8f4'>and</span> shakes like he is having ceasures. He has spent 6 days in a VA Hospital, with them running a battery of tests and they never actually diagnosed the problem. He has a nebulizer the sent home with him and albeutrol solution for the neb. (uses 4 times a day with the albeuterol) , also has proventil rescue inhaler, and a ton of different medications.
Latest developments are that my doctor has put me on 4 week course of citalopram 10mg, <span style = 'background-color: #dae8f4'>and</span> reluctantly diagnosed me with IBS. I'm not 100% convinced. Had adverse reaction to meds within first 2 weeks. Couldn't take nausea feeling after week 3 so stopped taking. Nausea was and still is consistent whilst taking citalopram or not. Chest pains feel they are related to nerve pain? Can feel sharp tingley pain similar to that of a pinched nerve in lft arm...
also, i have been in counselling for quite a while. i am taking celexa (citalopram?), <span style = 'background-color: #dae8f4'>and</span> have been for over two years. i don't know if that is a contributing factor to the stomach problem. i had blood tests last month for feeling generally ill and they came back normal. maybe the new test will show something different.
It would be interesting to find out how many people are on more than one medication for their mental health. I am currently on 3 medications, Depakote <span style = 'background-color: #dae8f4'>and</span> Lithium for my BP <span style = 'background-color: #dae8f4'>and</span> Zopiclone to aid sleep. I realise this is a very basic poll as it does not show how many different types of mental health problems are being experienced but depending on the response this could lead to a further poll about diagnosis etc.
So I saw my GP and he thought it sounded like I was describing an anxiety disorder (because I often have panic attacks which I have since attributed to copious amounts of caffeine) <span style = 'background-color: #dae8f4'>and</span> has prescribed me to 40MG of Citalopram which seems to be doing something I'm not sure what other than making me insane. I am a heavy drinker but my liver/kidney tests came back all bueno minus slightly a elevated RBC which I'm assuming is due to the fact that I'm a heavy smoker.
It's gotten to the point where I do not expose my chest/neck ever - <span style = 'background-color: #dae8f4'>and</span> cover up whenever I can. I had read once that taking Niacinimide could help - <span style = 'background-color: #dae8f4'>and</span> I've been taking about 1000mg of it for a few months, but am not seeing much improvement. Anyone with any help or suggestions I would REALLY appreciate it.
I feel like my body's thermostat is broken <span style = 'background-color: #dae8f4'>and</span> I'm constantly overheating. I've been taking Claritin <span style = 'background-color: #dae8f4'>and</span> Benadryl but that doesn't seem to help at all. My doctor also gave me a prescription medicine called Atarax, which only makes me drowsy and doesn't help the itchy feeling. Any suggestions? Btw, I've taken blood tests to see if there is anything wrong but everything came out fine.
MedHelp Health Answers